# SDR CO1Y200700005

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N702BC
- Make and model: Doug MD-11
- Aircraft serial: 48504
- Aircraft time: 51,394 hours, 9,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADG70323
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BEAM P/N ADG7032-3.
